# SDR DXTA2025040402945

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0424
- Aircraft time: 26 hours, 14 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT FOUND MAIN CABIN DOOR FORWARD EXIT SIGN NEAR FLOOR INOPERATIVE.  ALL OTHER EMERGENCY LIGHTS ARE OPERATIONAL. CORRECTIVE ACTION: FOUND HARNESS UNPLUGED BEHIND LIGHT, RE-CONNECTED HARNESS WITH NO DEFECTS NOTED, ALL WORK ACCOMPLISHED IAW CE680A SPM 30-20-00
